# SDR R61A201709170702

- Difficulty date: September 3, 2017
- Submitted: September 17, 2017
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 24,942 hours, 19,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17044449801
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL WASTE CUTOUT DOUBLER. PERFORMED COMPOSITE REPAIR ON THE  WASTE SERVICING BOX IAW SRM 53-23-60.
